Alert archive / New York / Flash Flood Warnings in 2021
Flash Flood Warning 42, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 20, 2021, 9:28 PM EDT for Broome County, Chenango County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2021, 9:28 PM EDT (01:28 UTC)
- Expired
- Jul 21, 2021, 12:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Chenango County, NY
The radar
The Binghamton radar (KBGM), 5 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.6
The text
As transmitted.
484
WGUS51 KBGM 210128
FFWBGM
NYC007-017-210430-
/O.NEW.KBGM.FF.W.0042.210721T0128Z-210721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
928 PM EDT Tue Jul 20 2021
The National Weather Service in Binghamton has issued a
* Flash Flood Warning for...
Broome County in central New York...
Southwestern Chenango County in central New York...
* Until 1230 AM EDT.
* At 928 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
has already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Binghamton, Johnson City, Endicott, Greater Binghamton Airport,
Vestal, Nanticoke, Coventry, Greene, Whitney Point, Windsor,
Afton, Sanitaria Springs, Chenango Bridge, Chenango Forks, Castle
Creek, Harpursville, Nineveh, Endwell, Union Center and West
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4233 7550 4207 7552 4205 7611 4219 7611
4219 7609 4221 7609 4221 7608 4223 7608
4225 7609 4225 7610 4226 7610 4226 7608
4228 7609 4228 7610 4229 7610 4231 7610
4233 7610
FLASH FLOOD...RADAR INDICATED
$$
Kistner4 follow-up statements
102
WGUS71 KBGM 210133
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
933 PM EDT Tue Jul 20 2021
NYC007-017-210430-
/O.CON.KBGM.FF.W.0042.000000T0000Z-210721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broome NY-Chenango NY-
933 PM EDT Tue Jul 20 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT WEDNESDAY
FOR BROOME AND SOUTHWESTERN CHENANGO COUNTIES...
At 933 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 2.5 inches of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly. If you are in a safe
place, stay there, do not travel and stay away from flooded roads.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Binghamton, Johnson City, Endicott, Greater Binghamton Airport,
Vestal, Nanticoke, Coventry, Greene, Whitney Point, Windsor,
Afton, Sanitaria Springs, Chenango Bridge, Chenango Forks, Castle
Creek, Harpursville, Nineveh, Endwell, Union Center and West
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4233 7550 4207 7552 4205 7611 4219 7611
4219 7609 4221 7609 4221 7608 4223 7608
4225 7609 4225 7610 4226 7610 4226 7608
4228 7609 4228 7610 4229 7610 4231 7610
4233 7610
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Kistner759
WGUS71 KBGM 210222
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1022 PM EDT Tue Jul 20 2021
NYC007-017-210430-
/O.CON.KBGM.FF.W.0042.000000T0000Z-210721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broome NY-Chenango NY-
1022 PM EDT Tue Jul 20 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT WEDNESDAY
FOR BROOME AND SOUTHWESTERN CHENANGO COUNTIES...
At 1022 PM EDT, The heaviest rainfall has moved out of the area, but
law enforcement has reported some road flooding in the area. Between
2 and 2.5 inches of rain has already fallen. Flash flooding is
ongoing. If you are in a safe place, stay there, do not travel and
stay away from flooded roads.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Binghamton, Johnson City, Endicott, Greater Binghamton Airport,
Vestal, Nanticoke, Coventry, Greene, Whitney Point, Windsor,
Afton, Sanitaria Springs, Chenango Bridge, Chenango Forks, Castle
Creek, Harpursville, Nineveh, Endwell, Union Center and West
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4233 7550 4207 7552 4205 7611 4219 7611
4219 7609 4221 7609 4221 7608 4223 7608
4225 7609 4225 7610 4226 7610 4226 7608
4228 7609 4228 7610 4229 7610 4231 7610
4233 7610
FLASH FLOOD...RADAR INDICATED
$$
Kistner164
WGUS71 KBGM 210336
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1136 PM EDT Tue Jul 20 2021
NYC007-017-210430-
/O.CON.KBGM.FF.W.0042.000000T0000Z-210721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broome NY-Chenango NY-
1136 PM EDT Tue Jul 20 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT WEDNESDAY
FOR BROOME AND SOUTHWESTERN CHENANGO COUNTIES...
At 1136 PM EDT, Doppler radar indicated another thunderstorm
producing heavy rain moving into the warned area. Between 1.5 and
2.5 inches of rain has already fallen from earlier storms. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Binghamton, Johnson City, Endicott, Greater Binghamton Airport,
Vestal, Nanticoke, Coventry, Greene, Whitney Point, Windsor,
Afton, Sanitaria Springs, Chenango Bridge, Chenango Forks, Castle
Creek, Harpursville, Nineveh, Endwell, Union Center and West
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4233 7550 4207 7552 4205 7611 4219 7611
4219 7609 4221 7609 4221 7608 4223 7608
4225 7609 4225 7610 4226 7610 4226 7608
4228 7609 4228 7610 4229 7610 4231 7610
4233 7610
FLASH FLOOD...RADAR INDICATED
$$
Kistner532
WGUS71 KBGM 210427
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
1227 AM EDT Wed Jul 21 2021
NYC007-017-210437-
/O.EXP.KBGM.FF.W.0042.000000T0000Z-210721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broome NY-Chenango NY-
1227 AM EDT Wed Jul 21 2021
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM EDT EARLY THIS MORNING
FOR BROOME AND SOUTHWESTERN CHENANGO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
LAT...LON 4233 7550 4207 7552 4205 7611 4219 7611
4219 7609 4221 7609 4221 7608 4223 7608
4225 7609 4225 7610 4226 7610 4226 7608
4228 7609 4228 7610 4229 7610 4231 7610
4233 7610
$$
KistnerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 8:10 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 20, 8:10 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 810 PM EDT Tue Jul 20 2021 .SYNOPSIS... A disturbance has initiated a line of thunderstorms that will slowly move to the south across the region into the overnight hours. The strongest cells will contain damaging winds and locally heavy rainfall. A cold front will finish sweeping through the area Wednesday, eventually taking showers and thunderstorms away with it. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... 8 pm update... Added Chemung County on eastward to Delaware County to the severe thunderstorm watch. Environment is similar in these areas where current ongoing convection has been occurring. 635 pm update... A line of thunderstorms has begun to move into our northern counties, along with some isolated discrete cells ahead of it from Steuben county east to Chenango county. The line across the north will slowly make its way south, bringing scattered thunderstorms across the region into the overnight hours. The previous forecast remains on track and only updated the next few hours of the forecast to incorporate current conditions. 535 pm update... Have issued a flash flood watch for Oneida County until 2 am tonight. After receiving over 4 inches across northern Oneida County yesterday and heavy rainfall expected with thunderstorms tonight, flash flooding will be possible. 330 pm update... A severe thunderstorm watch has been issued until 11 PM for central NY except for the PA border counties. The biggest threat will be damaging winds but large hail is also possible in discreet cells ahead of a line of showers and thunderstorms. Heavy rain will also be a threat for flash flooding. Storms will be moving but as the line goes through it will slow and start training this evening. Low level moisture mixed out this morning leaving mostly sunny but hazy skies. Temperatures have risen mostly into the lower 80s. So far a cap is keeping convection away. Instability is high with cape over 2k and lifted indices of -5. As the convective line and cold front drop south wind shear will increase to 35 kts in the north. Strong downdrafts will cause damaging winds. The instability will help water get above the -20c level to form hail. Precipitable water is increasing to 1.4 inches in the north. Initially the single cells should be moving and spaced apart enough to limit flash flooding. Depending on how strong the line is when it gets here this evening, that rain could be a problem. The line will slow over our area as the main forcing drops southeast into the Hudson Valley. Some of the models have rainfall amounts in excess of 2 inches. With the wet antecedent conditions 2 inches in an hour would be enough to cause flooding. In the case of Oneida County it would be less given the flooding there just yesterday. The cold front goes through late tonight and Wednesday morning. Convection tonight will be tapering off as it outruns the better wind shear and forcing. Midday tomorrow there could be a resurgence in NEPA and Sullivan County NY with weak surface heating and another short wave moves through. SPC has put the far southeast in a marginal chance of severe thunderstorms for Wednesday. Showers and thunderstorms there end in the afternoon. Temperatures will fall into the 60s tonight then rising into the 70s Wednesday. The far southeast could near 80. Low temperatures will be in the 50s Wednesday night. Wednesday into Wednesday night skies will clear front northwest to southeast behind the front as drier air comes in. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... Only minor changes with the forecast update this afternoon in the short term. Previous discussion below. High pressure will bring dry conditions to the area on Thursday along with a mix of sun and clouds. High temperatures are expected to mainly be in the mid to upper 70s. Some lower 70s are expected in the higher elevations of Central NY/Catskills. Meanwhile some lower 80s will be possible in portions of the Wyoming Valley in PA. Another shortwave will approach the area Thursday night, which may touch off a few light showers late Thursday night/early Friday morning, mainly west of I-81. That being said, the majority of the area will likely remain dry. Lows are expected to be in the mid to upper 50s. As the shortwave moves through the area on Friday, a few scattered showers will be possible and perhaps a few thunderstorms by the afternoon. However, at this time, it appears overall coverage will be rather limited and there will be plenty of dry breaks with some sunshine throughout the day. Highs are expected to be very similar to Thursday, mainly in the mid to upper 70s. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Dry weather is expected to return for Friday night into Saturday as high pressure settles in. An isolated late afternoon shower cannot be ruled out Saturday ahead of the next system, but the majority of the area will likely remain dry through the day with mostly sunny skies. After low temperatures in 50s Friday night, highs are expected to be in the mid 70s to lower 80s on Saturday. Another shortwave/frontal system is expected to impact the region Saturday night through Sunday, bringing scattered showers and some thunderstorms. With greater instability Sunday afternoon, the chance for thunderstorms will be highest during that period. Modeling at this time is indicating the potential for 1,000-2,000 J/KG of CAPE and 20-30 knots of 0-6 KM bulk shear to promote the potential for gusty winds with the storms. Given timing uncertainty, it is a bit early to hone in on the threat for strong to severe storms at this time. Heavy rainfall will be another concern too given recent rounds of rainfall with the details ironed out as we get closer to the event. Some additional scattered showers will be possible on Monday with a northwest flow, before high pressure likely brings dry conditions by Tuesday. Temperatures Sunday/Monday are expected to be a bit warmer; mainly mid 70s to lower 80s Sunday and upper 70s to mid 80s Monday. With dewpoints back in the 60s to perhaps near 70, it will be more humid as well. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... A line of thunderstorms will impact all NY terminals this evening, dropping conditions down to MVFR with a slight chance for IFR conditions during severe storms. Confidence was not high enough that the line would hold together until NE PA so did not include TSRA impacts at AVP. Confidence is high that all NY terminals will see IFR conditions due to fog and low ceilings behind the front generating the thunderstorms. AVP will see some MVFR conditions in patchy fog and a cloud deck behind the front. Ceilings will begin to lift and VFR conditions are expected tomorrow in the early afternoon after the trough pushes east of the area. Outlook... Wednesday afternoon...In CNY improvement to VFR. For AVP lingering scattered showers and thunder with associated intermittent restrictions. Late Wednesday through Saturday...Late night-early morning fog possible, especially KELM; otherwise mainly VFR. Small chances of showers and thunder with brief restrictions Friday. Late Saturday night through Sunday...chances of showers and thunder with restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...Flash Flood Watch until 2 AM EDT Wednesday for NYZ009-037. && SYNOPSIS...JTC NEAR TERM...JTC/MPK/TAC SHORT TERM...BJG/MWG LONG TERM...BJG/MWG AVIATION...JTC/TAC
Hazardous weather outlook, Jul 20, 8:39 PM EDT, 49 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 839 PM EDT Tue Jul 20 2021 NYZ023>025-044>046-055>057-220045- Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-Broome- Delaware- 839 PM EDT Tue Jul 20 2021 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ043-044-047-048-072-220045- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 839 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ062-PAZ038>040-220045- Sullivan-Bradford-Susquehanna-Northern Wayne- 839 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. ...ISOLATED SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN POSSIBLE... Scattered showers and thunderstorms are forecast to move into the area late this afternoon, lasting into tonight. A few of the strongest storms could become severe with damaging wind gusts and large hail. With soils still very wet from several bouts of rain during the past week, isolated flash flooding will also be possible. Locations that recently experienced flooding, will be more vulnerable to additional rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-015>018-022-036-037-220045- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Madison-Southern Oneida- 839 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 20, 8:37 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
837 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG HOLLAND PATENT 43.24N 75.26W
07/20/2021 ONEIDA NY PUBLIC
STRONG THUNDERSTORMS WINDS KNOCKED TREE DOWN
ALONG ROAD.
&&Local storm report, Jul 20, 8:48 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 3.23 ESE MC DONOUGH 42.48N 75.71W
07/20/2021 CHENANGO NY 911 CALL CENTER
STRONG THUNDERSTORM WINDS KNOCKED DOWN TREE
ON ROAD.
&&Local storm report, Jul 20, 8:52 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
852 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG NORWICH 42.53N 75.52W
07/20/2021 CHENANGO NY 911 CALL CENTER
STRONG THUNDERSTORM WINDS KNOCKED DOWN TREE
ON ROAD.
&&Local storm report, Jul 20, 9:01 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 2 NNW PLYMOUTH 42.64N 75.62W
07/20/2021 CHENANGO NY 911 CALL CENTER
STRONG THUNDERSTORM WINDS KNOCKED DOWN TREE
ON ROADWAY.
&&Local storm report, Jul 20, 9:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 1 SE APALACHIN 42.06N 76.15W
07/20/2021 TIOGA NY 911 CALL CENTER
TREE DOWN ON WIRES. TIME ESTIMATED BY RADAR.
&&
JTCLocal storm report, Jul 20, 9:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
922 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM FLASH FLOOD 2 S CAMERON MILLS 42.16N 77.37W
07/20/2021 STEUBEN NY 911 CALL CENTER
TRACY CREEK IS FLOODING NEAR TRACY CREEK RD
AND RICHTMEYER RD.
&&
JTCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:05 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Delaware, Madison, Otsego and 1 more | 55 min |
| Jul 20, 8:28 PM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 2 hr |
| Jul 20, 8:31 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Schuyler, Tioga, Tompkins | 59 min |
| Jul 20, 8:49 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jul 20, 8:58 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 45 min |
| Jul 20, 9:28 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Tioga | 62 min |
| Jul 20, 9:36 PM EDT | Special Weather Statement | BGM | Steuben | 24 min |
| Jul 20, 9:59 PM EDT | Special Weather Statement | BGM | Steuben | 31 min |
| Jul 20, 10:28 PM EDT | Special Weather Statement | BGM | Chemung | 32 min |
| Jul 20, 10:54 PM EDT | Flash Flood Warning | BGM | Chemung | 3 hr |
Nearby
Flash Flood Warnings in New York, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.